# SDR REXA2021090200679

- Difficulty date: August 13, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370953
- Condition: Corroded
- Location: Bs 942 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS 942, STRINGER 22R ON FRAME.  REPAIRED THE BS 942 FRAME IAW CRJ 900 SRM 53-00-06-201-001-A03, 51-42-06-001-001-A01, 51-40-11-001-001-A01 & 53-51-06-101-003-A04.
